RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 8, Pages 949–954 (Mi rcd301)  

Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space

Alexey P. Mashtakov, Anton Yu. Popov

Program Systems Institute of RAS, Pereslavl-Zalessky, Yaroslavl Region, 152020 Russia

Abstract: For the sub-Riemannian problem on the group of motions of Euclidean space we present explicit formulas for extremal controls in the special case where one of the initial momenta is fixed.

Keywords: sub-Riemannian geometry, special Euclidean motion group, extremal controls

Funding Agency Grant Number
Russian Science Foundation 17-11-01387
This work was supported by the Russian Science Foundation under grant 17-11-01387 and performed at the Ailamazyan Program Systems Institute of the Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S1560354717080044

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 58E10
Received: 17.08.2017
Language: English

Citation: Alexey P. Mashtakov, Anton Yu. Popov, “Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space”, Regul. Chaotic Dyn., 22:8 (2017), 949–954

Citation in format AMSBIB
\Bibitem{MasPop17}
\by Alexey P. Mashtakov, Anton Yu. Popov
\paper Extremal Controls in the Sub-Riemannian Problem on the Group of Motions of Euclidean Space
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 8
\pages 949--954
\mathnet{http://mi.mathnet.ru/rcd301}
\crossref{https://doi.org/10.1134/S1560354717080044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425981500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042480232}


Linking options:
  • http://mi.mathnet.ru/eng/rcd301
  • http://mi.mathnet.ru/eng/rcd/v22/i8/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019